# SDR CKSA96300

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1240 TO FS 1260 SKIN CORRODED AT STRINGER 36.  REMOVED CORRODED SKIN, INSTALLED REPAIR IAW AIA SKETCH AIA/E/2398 REV O SHEET 01 THROUGH 08 DATED 11-11-96.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88433.
